MAUDE Adverse Event Report: NOBEL BIOCARE USA INC REPLACE SELECT TAPERED TIU WP 5.0X16MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE USA INC REPLACE SELECT TAPERED TIU WP 5.0X16MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 29425
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to osseointegration problem.

Brand Name
REPLACE SELECT TAPERED TIU WP 5.0X16MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer (Section G)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key19568939
Report Number2027971-2024-093410
Device Sequence Number14987622
Product Code DZE
UDI-Device Identifier07332747000184
UDI-Public(01)07332747000184(10)441509(17)150409
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K023113
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2015
Device Catalogue Number29425
Device Lot Number441509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown